RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 8, страницы 976–995 (Mi rcd303)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Bifurcation Analysis of the Dynamics of Two Vortices in a Bose – Einstein Condensate. The Case of Intensities of Opposite Signs

Sergei V. Sokolovab, Pavel E. Ryabovacd

a Institute of Machines Science, Russian Academy of Sciences, Maly Kharitonyevsky per. 4, Moscow, 101990 Russia
b Moscow Institute of Physics and Technology (State University), Institutskiy per. 9, Dolgoprudny, Moscow Region, 141701 Russia
c Financial University under the Government of the Russian Federation, Leningradsky prosp. 49, Moscow, 125993 Russia
d Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Аннотация: This paper is concerned with a system two point vortices in a Bose–Einstein condensate enclosed in a trap. The Hamiltonian form of equations of motion is presented and its Liouville integrability is shown. A bifurcation diagram is constructed, analysis of bifurcations of Liouville tori is carried out for the case of opposite-signed vortices, and the types of critical motions are identified.

Ключевые слова: integrable Hamiltonian systems, Bose – Einstein condensate, point vortices, bifurcation analysis

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации
Российский фонд фундаментальных исследований 16-01-00809
16-01-00170
17-01-00846-a
The work of S.V. Sokolov (Sections 1–6) was carried out at MIPT under project 5–100 for state support for leading universities of the Russian Federation and also partially support by RFBR grants 16-01-00809. The work of P.E.Ryabov (Sections 4–6) was supported by RFBR grants 16-01-00170 and 17-01-00846-a.


DOI: https://doi.org/10.1134/S1560354717080068

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E05, 70E17, 37J35, 34A05
Поступила в редакцию: 15.09.2017
Принята в печать:27.11.2017
Язык публикации: английский

Образец цитирования: Sergei V. Sokolov, Pavel E. Ryabov, “Bifurcation Analysis of the Dynamics of Two Vortices in a Bose – Einstein Condensate. The Case of Intensities of Opposite Signs”, Regul. Chaotic Dyn., 22:8 (2017), 976–995

Цитирование в формате AMSBIB
\RBibitem{SokRya17}
\by Sergei V. Sokolov, Pavel E. Ryabov
\paper Bifurcation Analysis of the Dynamics of Two Vortices in a Bose – Einstein Condensate. The Case of Intensities of Opposite Signs
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 8
\pages 976--995
\mathnet{http://mi.mathnet.ru/rcd303}
\crossref{https://doi.org/10.1134/S1560354717080068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425981500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042431088}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd303
  • http://mi.mathnet.ru/rus/rcd/v22/i8/p976

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. С. В. Соколов, П. Е. Рябов, “Бифуркационная диаграмма системы двух вихрей в бозе-эйнштейновском конденсате, имеющих интенсивности одинаковых знаков”, Докл. РАН, 480:6 (2018), 652–656  mathnet  crossref  zmath  elib; S. V. Sokolov, P. E. Ryabov, “Bifurcation diagram of the two vortices in a Bose–Einstein condensate with intensities of the same signs”, Dokl. Math., 97:3 (2018), 286–290  crossref  zmath  isi  scopus
    2. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Three Vortices in Spaces of Constant Curvature: Reduction, Poisson Geometry, and Stability”, Regul. Chaotic Dyn., 23:5 (2018), 613–636  mathnet  crossref
  • Просмотров:
    Эта страница:78
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019